# SDR DALA2024022602681

- Difficulty date: December 24, 2019
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 92,416 hours, 16,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 NO.12 SLAT UPPER SURFACE FOUND 01EA DENT AT 34 IN FROM IB EDGE,5 IN TO T/E EDGE. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON NO.12 SLAT UPPER SURFACE AT 34 IN FROM I/B EDGE,1.5 IN FROM AFT EDGE AS PER B767-400 SRM 57-43- 02-2R-1 & SRM 51-70-10-2R-4 FIG201 SHEET 1 & SRM 51-70-10-2R-0. (1415799)
